ArticleCase reports in pulmonology2026
Unmasking the Unseen: Dupilumab-Induced Sarcoidosis in a Young Patient-A Case Report.
Article in Case reports in pulmonology, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Unmasking the Unseen: Dupilumab-Induced Sarcoidosis in a Young Patient-A Case Report.Case reports in pulmonology · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Sarcoidosis is a multisystemic disease characterized by the formation of noncaseating granulomas in various organs. Drug-induced sarcoidosis-like reactions (DISR) mimic sarcoidosis both clinically and histologically, with numerous drugs identified as potential triggers. This case report presents a 35-year-old female with atopic asthma who developed DISR following treatment with Dupilumab, a monoclonal antibody targeting interleukin-4 and interleukin-13. The patient experienced diffuse arthralgia, myalgia, erythema nodosum, and recurrent abscesses shortly after initiating Dupilumab. Diagnostic workup, including biopsy, revealed noncaseating granulomas, confirming the diagnosis of sarcoidosis. Symptoms improved after dupilumab discontinuation, highlighting the importance of recognizing DISR in patients undergoing immune-modulating therapy. This case report underscores the need for awareness among clinicians of the potential for sarcoidosis-like reactions in patients treated with newer biologic agents and calls for further studies to elucidate the underlying mechanisms and management strategies for such reactions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.